MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE HEAT WRAP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE HEAT WRAP; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 07-may-2026, this report was received regarding a 64-year-old male consumer in the us in association with an unspecified thermacare heatwrap.On (b)(6) 2026 at 2000 hours the consumer topically applied a thermacare heat wrap to his lower back.He applied the product directly to the skin on his back and covered it with a shirt.Approximately at 400 am the next morning he experienced pain and took off the product.He noted his skin was burned on the left side of his lower back.He rinsed the area, dried with a paper towel, and applied neosporin.On (b)(6) 2026, he went to his primary care provider and was advised to continue neosporin and not to use the product.As of (b)(6) 2026, the pain and the burn were ongoing.The consumer anticipated having surgery on (b)(6) 2026.No additional information was provided.
 
Additional Manufacturer Narrative
The most probable root cause is intentional device misuse.The 64-year-old consumer applied the thermacare product directly to the skin from 8:00pm - 4:00am.This complaint did not identify a specific thermacare product variant for the reported incident.The thermacare labeling and instructions for use provide guidance for the customer to prevent injury during use.All thermacare product variants contain the warning "if product feels too hot, stop use or wear over a layer of clothing, not directly against the skin".

Brand Name
THERMACARE HEAT WRAP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25301846
Report Number3007593958-2026-00023
Device Sequence Number21172652
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DECLINED TO PROVIDE FURTHER INFORMATION.; MOUNJARO (TIRZEPATIDE)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight86 KG